# SDR SWAA2025102726978

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,979 hours, 27,828 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE ON SHUTDOWN,  ENG FAIL APPEARED ON DISPLAY. DISAPPEARED AFTER AROUND 10 SECONDS.   PERFORMED EEC BITE NR 1 ENGINE, MSG 76-31361 SHOWS THE START LEVER DISAGREE ON SHUTDOWN.   PERFORMED NR 1 ENGINE RUN PER MM 71-00-00. NO ABNORMAL PARAMETERS SHOWED ON SHUTDOWN. EEC BITE SHOWS NO FAULTS. ACFT OK FOR SERVICE.
